# SDR FDEA200902210628

- Difficulty date: February 21, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727247
- Aircraft serial: 21331
- Aircraft time: 70,572 hours, 44,342 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6520832126
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

29R KEEL BEAM AT STA.950C TO 950E IS CORRODED.  REPAIRED KEELBEAM AREA AT STA 950C-950E BY REMOVING CORROSION AND INSTALLED STRAP REPAIR IAW EA NR 7-5310-124065.
